# SDR UPS00832921

- Difficulty date: May 31, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD LWR CARGO PIT AT FS 240 STANCHION IS CORRODED UNDER AND AROUND NUT PLATE.  STANTION FOUND TO BE OUT OF LIMITS.  REMOVED BAD SECTION, FAB DOUBLERS AND FILLER.  ALODINED AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PARTS AND INSTALLED STANCHION.
